Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A new characterization of Bergman-Schatten spaces and a duality result
Technical University of Civil Engineering Bucharest.
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
Technical University of Civil Engineering Bucharest.
University of Bucharest and Institute of Mathematics of Romanian Academy.
2009 (engelsk)Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 360, nr 1, s. 67-80Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Let B0 (D, ℓ2) denote the space of all upper triangular matrices A such that limr → 1- (1 - r2) {norm of matrix} (A * C (r))′ {norm of matrix}B (ℓ2) = 0. We also denote by B0, c (D, ℓ2) the closed Banach subspace of B0 (D, ℓ2) consisting of all upper triangular matrices whose diagonals are compact operators. In this paper we give a duality result between B0, c (D, ℓ2) and the Bergman-Schatten spaces La1 (D, ℓ2). We also give a characterization of the more general Bergman-Schatten spaces Lap (D, ℓ2), 1 ≤ p < ∞, in terms of Taylor coefficients, which is similar to that of M. Mateljevic and M. Pavlovic [M. Mateljevic, M. Pavlovic, Lp-behaviour of the integral means of analytic functions, Studia Math. 77 (1984) 219-237] for classical Bergman spaces.

sted, utgiver, år, opplag, sider
2009. Vol. 360, nr 1, s. 67-80
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-6808DOI: 10.1016/j.jmaa.2009.06.027ISI: 000269020900007Scopus ID: 2-s2.0-68249101588Lokal ID: 519d6150-5d7c-11de-9f57-000ea68e967bOAI: oai:DiVA.org:ltu-6808DiVA, id: diva2:979694
Merknad
Validerad; 2009; 20090620 (ysko)Tilgjengelig fra: 2016-09-29 Laget: 2016-09-29 Sist oppdatert: 2018-07-10bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Persson, Lars-Erik

Søk i DiVA

Av forfatter/redaktør
Persson, Lars-Erik
Av organisasjonen
I samme tidsskrift
Journal of Mathematical Analysis and Applications

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 7 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf